# SDR VNAA202211161111

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15367
- Aircraft time: 16,940 hours, 15,235 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pseu
- Part number: 895305
- Part serial: D3604
- Condition: Faulted
- Location: Aft Cargo Door
- Part time: 25,254 hours, 20,441 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR CAUTION MSG, PASSENGER DOOR WARNING MESSAGE, AND PROX SYS FAULT 1 STATUS MSG IN FLIGHT. C/W QRC AND QRH PROCEDURE. MESSAGES REMAINED FOR DURATION OF FLIGHT / REMOVED AND REPLACED PSEU IAW CRJ 900 AMM 32-61-01-000/400-801-A01. PERFORMED POWER-UP OF THE LANDING GEAR PSS IAW CRJ 900 AMM 32-61-00-740-801-A01. NO CURRENT FAULT INDICATION AT THIS TIME
